# SDR MASA200601830

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 15,434 hours, 13,791 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7343 ORD.  THE CREW RETURNED TO GATE AFTER ABORTING THE TAKEOFF ROLL DUE TO AIRCRAFT PULLING TO THE RIGHT OF CENTER LINE AT TAKEOFF POWER.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE LANDING GEAR WHEEL AND TIRE ASSEMBLIES.  PERFORMED HIGH SPEED TAXI CHECK WITH NO DEFECTS NOTED.  NO PARTS WERE CHANGED.
